# SDR CA110404005

- Difficulty date: April 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, A, B
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, THE CREW HAD A RT 10TH STAGE BLLED WARN MSG, RT JET PIPE WARN & THEN RT PACK HIGH PRESS.  AFTER LANDING WITHOUT INCIDENT, THE CREW STARTED SMELLING SMOKE & SHUTDOWN THE ENG.  AFTER THE ENG SHUTDOWN, SMOKE SMELL WENT AWAY.  NR 2 ENG GEN POWER CABLES CHAFED ON NR 2 HYD LINE & SHORTER TO GND.  ONCE THIS HAPPENED, THE SHORTING WIRE BURNT A HOLE IN THE HYD LINE, WHICH THEN IGNITED THE HYDRO FLUID.  SEE SDR 2011041601516 & 2011040502326.
